It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I started with 5 mg about 2 months ago after 3 weeks of feeling no change the bumped me to 10mg. My anxiety is much better BUT I am feeling too many side effects....

* I have these daily headaches that are killing me.... they feel like tension headaches

* dry eyes and kind of blurred vision. Also pain in my
eyes.

* Jaw clenching

* Neck and shoulder pain/tension

* weight gain (7 pounds in 5 weeks)

* tiredness - I can sleep all day. I can't even exercise in the mornings anymore because I am so tired

I am scared of these side effects especially the headaches and eyes issues. Anyone experienced that with the generic of lexapro? should I just quit?

Now I worry that I have a brain tumor, but the symptoms started when I bumped the dose from 5mg to 10 mg.

Any input is greatly appreciated!





All times are GMT -7. The time now is 09:02 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!